# SDR ASAA2020031732438

- Difficulty date: March 13, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 47,269 hours, 14,318 cycles
- Engine: Cfmint CFM567B273
- Engine time: 47,271 hours, 14,320 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B273
- Part serial: 894921
- Condition: Oil Consumption
- Location: Lt Wing
- Part time: 47,271 hours, 14,320 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH 15000 FEET WE RECEIVED REVERSE VIDEO LOW ENGINE OIL QUANTITY AT 4 QUARTS. WE RAN QRH AND RETURNED TO PDX. OIL QUANTITY INCREASED TO 6 QUARTS ON DESCENT AND APPROACH. IT THEN DROPPED TO 3 QUARTS ON FINAL APPROACH. OIL TEMP ENTIRE TIME NEVER GOT ABOVE APPROXIMATELY 125DEG C WE DID NOT SHUT THE ENGINE DOWN. GROUNDED - YES. AIR TURNBACK. DIVERSION TIME 14 MINUTES - REMOVED AND REPLACED #1 ENGINE. A/C RELEASED FROM ETOPS RESTRICTION.
